# SDR 2003FA0000651

- Difficulty date: May 22, 2003
- Submitted: June 24, 2003
- Operation: General aviation
- Aircraft: N880FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496033
- Engine: Lyc O360*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701143
- Condition: Broken
- Location: Ailerons
- Part time: 2,256 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT FORWARD AILERON CABLES HAVE BROKEN WIRES.  AT SPOT WHERE CABLE RIDES ON INBOARD PULLEY, NEAR WING ROOT.  PULLEY TURNS FREELY.  FOUND ON ROUTINE MAINTENANCE.  PROBABLE CAUSE MISALIGNED PULLEY FROM FACTORY.
